# SDR AALA971876

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 376-377
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRAME CORRODED AT FLOOR LEVEL 4 INCHES FORWARD OF FORWARD GALLEY DOOR.  INSTALLED REPAIR IAW SRM.  55,509 HOURS. CYCLES, 33,962.  (X)
